Couldn't find what you looking for?

TRY OUR SEARCH!

How dangerous is 200 mgs. of microalbumin in the urine, and how can this be treated?

Loading...

i have just received a high microablumin. have you received any response (if even from another source)? thanks!
Reply

Loading...

Hello there,

This is usually a sign of the some kind of infection in your organism and you have probably discovered this after some testing. I presume that you have been consulting your doctor and that he has ordered some tests such as urine tests and urine analysis and that increased amount of microalbumin in urine is result of those tests.

Haven’t you asked your doctor about this? And how come that he didn’t explain to you the meaning of increased microalbumin in urine?

Anyhow, if he had prescribed you some type of antibiotics than you are probably suffering from urinary tract infection and you will be just fine in a few days. In the future ask your doctor everything that you want to know.

 

Reply

Loading...